# SDR DALA2023062005017

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CRACKED ON STABILIZER STRAP AT STA 1340 RBL 25 AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00305: STABILIZER STRAP AT STA 1340 RBL 25 AFT CARGO COMPARMENT WAS REPAIRED PER. B757-200 SRM. (2823145)
